Share this:
parkins

Parkinsons from meds

Posted by @parkins in Parkinson's Disease, Jan 29, 2012

I have to take psych meds and they gave me parkinson's. Some days are ok but some days are very hard. If anyone has had this happen or going through what they call parkinsonism let's talk.

Tags: mental health

alexsimon

Posted by @alexsimon, Feb 3, 2012

Hello -
There is some information available on mayoclinic.com if you haven't already sceen it -
http://www.mayoclinic.com/health/parkinsonism/AN01178
http://www.mayoclinic.com/health/parkinsons-disease/DS00295

I hope that someone on this site may be able to connect with you who is going through similar problems.

Otherwise, if you are interested in seeing a Mayo Clinic physician, please click on the "request an appointment" link on the upper right hand corner of your screen.

afleischman

Posted by @afleischman, Feb 13, 2012

Have you asked your doc to change your dosing? Or asked about alternatives? Do you have tremors from the meds?

Please login or become a member to post a comment.